@article{AL_2011_50_4_a6,
author = {A. S. Krivonogov},
title = {A portion of matrices with real spectrum in a~real symplectic {Lie} algebra},
journal = {Algebra i logika},
pages = {547--552},
year = {2011},
volume = {50},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_2011_50_4_a6/}
}
A. S. Krivonogov. A portion of matrices with real spectrum in a real symplectic Lie algebra. Algebra i logika, Tome 50 (2011) no. 4, pp. 547-552. http://geodesic.mathdoc.fr/item/AL_2011_50_4_a6/
[1] S. K. Godunov, Sovremennye aspekty lineinoi algebry, Nauchnaya kniga (IDMI), Novosibirsk, 1997 | Zbl
[2] Madan Lal Mehta, Random matrices, Pure Appl. Math. (Amsterdam), 142, 3rd ed., Elsevier, Amsterdam, 2004 | MR | Zbl
[3] V. L. Girko, “Random matrices”, Handbook of algebra, v. 1, ed. M. Hazewinkel, North-Holland, Amsterdam, 1996, 27–78 | MR | Zbl
[4] A. Edelman, N. Raj Rao, “Random matrix theory”, Acta Numerica, 14 (2005), 233–297 | DOI | MR | Zbl
[5] A. Edelman, “The probability that a random real Gaussian matrix has $k$ real eigenvalues, related distributions, and the circular law”, J. Multivariate Anal., 60:2 (1997), 203–232 | DOI | MR | Zbl
[6] M. I. Zelikin, Odnorodnye prostranstva i uravnenie Rikkati v variatsionnom ischislenii, Faktorial, M., 1998 | Zbl
[7] Sh. Kobayasi, K. Nomidzu, Osnovy differentsialnoi geometrii, v. II, Nauka, M., 1981